# SDR CALA2022102402924

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 72,217 hours, 28,800 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: D5337010320800
- Condition: None
- Location: Fr41-42/ Str3-4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FWD UPPER FESELAGE SKIN BTW FR41-42 STGR 3-4LH A3NB-05-3-6040 SEQ#19 ZONE:200. LTPR NR0050011802080010 P WAS PERFORMED. REWORK IS BEYOND ADL PER SRM 53-31-11-283-001 R 001 FIGURE 001 REV 142. DIP WITH INSPECTION THRESHOLD FROM TIME INSPECTIONS AT INTERVALS OF 5000FC / 10000FH. INSP METHOD IVETED AREA DIA FIG 004 SHT 1 REV 142 WERE MAX ADL FOR DEPTH OF OF ADL/REPAIR EMBODIMENT = 47,100FC / 94,200 FH WITH SUBSEQUENT ULTRASONIC/HFEC. REWORK IS 10% OF NOMINAL THICKNESS. PERFORMED PERMANENT REPAIR CAT "B" PER SRM 53-00-11-300-042 REV 142 WITH REPETITIVE INSPECTIONS PER SRI 53-00-11-205-052 TABLE OK TO CARRY REPAIR INSPECTION PER SRI 53-00-11-205-052 TO BE TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISHED BY 47100 FLT CYC OR 94200 FLT HRS FROM REPAIR EMBODIMENT WHICH EVER OCCURS FIRST WITH SUBSEQUENT RECHKS TO BE ACCOMPLISHED EVERY 5000 FLT CYC OR 10000 FLT HRS WHICHEVER OCCURS FIRST THEREAFTER REF LHT BQN LOG 5001180208-0010.  PERFORMED SMOOTH BLEND-OUT PER TOMC APPROVED : QC REVIEWED SRM 51-73-00 REV 142.  REWORK DIMENSIONS L:27.54MM, W:19.95MM, D:0.018IN(28.57% OF NOMT). NOM T: 0.063IN. DISTANCE TO NEAREST F ASTENER: 14MM. HFEC INSP WAS PERFORMED, NO FINDINGS. NDT UTI INS TOMC APPROVED : QC REVIEWED INIT: 47,100 FC OR 94,200 FH FROM REPAIR EMBODIMENT, WHICHEVER OCCURS FIRST INIT (-5197) WILL AUTO ITO TO RIR (-5198) RIR: EVERY 5,000 FC OR 10,000 FH THEREAFTER, WHICHEVER OCCURS FIRST.......LN/U253409 RECORDS UPDATE
